The theory of invariants and its applications to some problems in the algebraic geometry

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationAlgebraic surfaces
Place of PublicationHeidelberg
PublisherSpringer
Pages217-245
StatePublished - 2010

Publication series

NameC.I.M.E. Summer School
Volume76

Cite this

Bogomolov, F. (2010). The theory of invariants and its applications to some problems in the algebraic geometry. In Algebraic surfaces (pp. 217-245). (C.I.M.E. Summer School; Vol. 76). Springer .